# SDR HEEA061814

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6095S
- Make and model: Snias AS350B2
- Aircraft serial: 2777
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 350A33020005
- Condition: Seized
- Location: T/R Spider
- Part time: 3,462 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR SPIDER BEARING SEIZED.   ASSEMBLY THEN BROKE AT PIPE.
